Travelling waves in a model of species migration

D. L. Feltham, M. A. J. Chaplain (Lead / Corresponding author)

    Research output: Contribution to journalArticle

    18 Citations (Scopus)

    Abstract

    A model of species migration is presented which takes the form of a reaction-diffusion system. We consider special limits of this model in which we demonstrate the existence of travelling wave solutions. These solutions can be used to describe the migration of cells, bacteria, and some organisms.
    Original languageEnglish
    Pages (from-to)67-73
    Number of pages7
    JournalApplied Mathematics Letters
    Volume13
    Issue number7
    DOIs
    Publication statusPublished - 2000

    Keywords

    • Travelling waves
    • Migration
    • Asymptotics
    • Exact solutions

    Fingerprint Dive into the research topics of 'Travelling waves in a model of species migration'. Together they form a unique fingerprint.

  • Cite this